# SDR SWAA2022021168672

- Difficulty date: April 29, 2018
- Submitted: February 11, 2022
- Operation: Air carrier
- Aircraft: N948WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36662
- Aircraft time: 27,699 hours, 16,455 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fairing
- Condition: Delaminated
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD FLAP TRACK FAIRING 543AB HAS DENT AND DELAMINATION. / REPAIRED #2 FWD. FLAP TRACK SUPPORT FAIRING PER SRM 51-70-05-2R-1. REMOVED & INSTALLED FWD. FAIRING PER M/M 27-51-28
